# SDR IPXA10558416

- Difficulty date: January 22, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 18,661 hours, 12,476 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 114N50246
- Condition: Damaged
- Location: Bs 1165
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 DRILL START ON UPPER FLANGE OF SEAT TRACK B/S 1165 LBL 1 WL 208.  R & R SEAT TRACK B/S 1080 - B/S 1180, BL 0, WL 208 IAW SRM 51-10-02-0G AND SRM 51-40-02-OG.
